# SDR YENA2024101801377

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 601
- Aircraft time: 28,640 hours, 20,262 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Condition: Faulted
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#515, BOS-BUF. (AIRCRAFT PERFORMED AN AIR TURN BACK) 'BLEED 2 LEAK MSG ON CLIMB OUT.MSG WAS INTERMITTENT AFTER THAT, REGARDLESS OF BLEED CONFIGURATION; SEE LOGPAGE 4147580-2 (REMOVED AND REPLACED RH BLEED LEAK DETECTOR LOOP PER AMM 36-21-02.  OPS CHECK STILL REQ'D & 2 LOOP CLAMPS NEED SECURED.) FOR INSTALLATION OF NE ODS LOOP AND LOGPAGE 4147581-1 (RH ODS LOOP OPS CHECK OK IN REF AMM 36-21-02) FOR GOOD OPS CHECK. AC OK FOR SVC.'
